MathSciNet Relay Station
MathSciNet bibliographic data
MR2629507 (2011e:53086) 53C42
Alencar, Hilário; do Carmo, Manfredo; Tribuzy, Renato A Hopf theorem for ambient spaces of dimensions higher than three. J. Differential Geom. 84 (2010), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement